# SDR SIMA20130426001

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 25,973 hours, 18,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5106WW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND 3 GALLERY EMERGENCY OVERHEAD LIGHTS THAT REQUIRE REPLACEMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 3 GALLERY OVERHEAD LIGHTS IAW CRJ700 CMM 25-21-83.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
